Eldan's Home Page





Email address: my first name followed by my last (no dashes and such)

I have received a Ph.D. in pure maths from Tel Aviv University under the supervision of Bo'az Klartag and Vitali Milman in 2012.

Currently, I am a post-doctoral fellow (formally, a visiting researcher) at Microsoft Research, Redmond.

My interests, on a low resolution: Probability, Functional Analysis, Metric Geometry and Computational Geometry.

My interests, on a higher resolution: Phenomena in high dimensions, Convex geometry, Functional and isoperimetric inequalities, Stochastic calculus (especially, geometric proofs which rely on tools from stochastic calculus), High dimensional probabilistic algorithms, Probabilistic structures (with a geometric nature), Noise stability and sensitivity, Gaussian fields.onen Eldan Ronen Eldan Ronen Eldan Ronen Eldan Ronen Eldan Ronen Eldan Ronen Eldan Ronen Eld

In the unlikely scenario that someone wants to know what my interests are in a yet higher resolution, here is a link to an updated research statement.

(as you can probably guess from the look of this page, I am also an avant-garde Web Designer).

Ronen Eldan Ronen Eldan Ronen Eldan Ronen Eldan Ronen Eldan Ronen Eldandan Ronen Eldan

Publications and Preprints:

1. R. Eldan and B. Klartag, Pointwise Estimates for Marginals of Convex Bodies, Journal of Functional Analysis 254, pp. 2275-2293 (2008).

2. R. Eldan, A Polynomial Number of Random Points does not Determine the Volume of a Convex Body, Discrete and Computational Geometry, Volume 46 Issue 1 (2009)

3. R. Eldan and B. Klartag, Approximately gaussian marginals and the hyperplane conjecture Proc. of a workshop on ``Concentration, Functional Inequalities and Isoperimetry'', Contemporary Math., vol. 545, Amer.Math. Soc., 55--68 (2011).

4. R. Eldan, Extremal points of high dimensional random walks andmixing times of a Brownian motion on the sphere. To appear in Annales de l'Institut Henri Poincare (B) Probability and Statistics (2012)

5. I. Benjamini and R. Eldan, Convex Hulls in the Hyperbolic Space, Geometriae Dedicata, Volume 160, Issue 1, pp 365-371 (2012)

6. R. Eldan and B. Klartag, Dimensionality and the stability of the Brunn-Minkowski inequality, to appear in Annali della Scuola Normale Superiore di Pisa, Classe di Scienze (2012).

7. R. Eldan, An efficiency upper bound for inverse covariance estimation, to appear in Israel Journal or Mathematics (2013).

8. R. Eldan, Thin shell implies spectral gap via a stochastic localization scheme. Geometric and Functional Analysis. April 2013, Volume 23, Issue 2, pp 532-569 (2013).

9. R. Eldan and J. Lehec, Bounding the norm of a log-concave vector via thin-shell estimates, preprint. to appear in GAFA seminar notes.

10. R. Eldan, Volumetric Properties of the Convex Hull of an n-dimensional Brownian Motion, Electronic Journal of Probability, Vol 19 (2013).

11. R. Eldan, Diffusion limited aggregation in the hyperbolic plane, preprint. To appear in Annals of Probability.

12. R. Eldan, A two-sided estimate for the Gaussian noise stability deficit, preprint.

13. R. Eldan, Skorokhod Embeddings via Stochastic Flows on the Space of Measures, preprint.,

14. J. Ding, R. Eldan and A. Zhai, On Multiple Peaks and Large Deviations of Gaussian Processes, preprint. To appear in Annals of Probability.


Some of my favorite publications, written by other authors:

*1*  *2*  *3*  *4*  *5*  *6*  *7*  *8*dan Ronen Eldan Ronen Eldan Ronen Eldan Ronen Eldan Ronen Eldan Ronen Eldan Ronen Eldan


Contact Us Terms of Use Trademarks Privacy Statement ©2010 Microsoft Corporation. All rights reserved.     logo_ms